# SDR DL72S961616

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Stiffener
- Condition: Cracked
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD ACTUATOR ATTACH RIB STIFFENER ON THE NR 8 SLAT ACTUATOR WAS FOUND CRACKED.  THE DAL MFG PART NUMBER FOR THE INBOARD AND OUTBOARD STIFFENERS IS (57-0367-002).  BOTH THE INBOARD AND OUTBOARD ATTACH RIB STIFFENERS WILL BE REPLACED PER EO 4-59271-3AD.  THIS ER/A DOES NOT PROVIDE TERMINATING ACTION FOR EO 4-59271-3AD.  OPERATIONS 570 AND 590 HAVE BEEN COMPLIED WITH FOR THE NR 8 SLAT ONLY.
